# SDR UPS01835688

- Difficulty date: April 3, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT AFT ENTRY DOOR CRACKED TOP OF SCUFF PLATE STA 1410 L34R.   REMOVED DOOR SCUFF PLATE SEAL COMPRESSOR LWR HOLAF FABBED REPAIR IN STALLED NEW SEAL COMPRESSOR INSTALLED REPAIR & SCUFF PLATE IAW DC8 S RM 51-1-21 &51-1-20D
